Primary colorectal lymphoma is incredibly rare and cases of iatrogenic immunodeficiency associated lymphoproliferative disorder (IILPD) isolated to colorectal area are even more uncommon. Immunodeficiency associated lymphoproliferative disorders can occur in association with primary immune disorders such as inflammatory bowel diseases (IBDs) which are often treated with various immunomodulatory drugs. Of the immunomodulatory drugs, thiopurines, in particular, are known to have a significantly increased relative risk for development of IILPDs. Here we present the case of a 43-year-old Caucasian man with a 22-year history of IBD treated with longstanding immunomodulatory therapy who presented with severe rectal pain and drainage. He underwent an examination under anesthesia with rigid proctoscopy and biopsies were taken of a hard exophytic appearing tissue along the posterior wall of the rectosigmoid junction. Pathological investigation of the samples revealed IILPD. He underwent treatment with rituximab, cyclophosphamide, doxorubicin, vincristine, prednisone (R-CHOP) and achieved complete remission. Literature demonstrates that the use of immunomodulators such as azathioprine has been shown to significantly improve the quality of life in patients with IBD. However, while the absolute risk of lymphoma for any given patient remains quite low, the relative risk of lymphoma in patients who are actively treated with thiopurines is moderate. Therefore, the decision to proceed with thiopurine treatment, especially in the setting of long-term therapy, requires extensive discussion and patient education of the risks/benefits along with closer monitoring of new or uncharacteristic symptoms.